MathSciNet Relay Station
MathSciNet bibliographic data
MR2653156 35Q51 (35Q35)
Mohamad Jawad, Anwar Ja'afar; Petković, Marko D.; Biswas, Anjan Soliton solutions of Burgers equations and perturbed Burgers equation. Appl. Math. Comput. 216 (2010), no. 11, 3370–3377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement